# SDR FDEA202508221528

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 84,085 hours, 28,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N517048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOOR STRUCTURE AFT LH CORNER "Z" CHANNEL AT AFT DRAIN FOR L1 DOOR   CORRODED. INSTALLED FABRICATED CHANNEL AT COURIER AREA FLOOR STRUCTURE AFT LOWER CORNER L1   DOOR IAW SRM 51-40-02.
